CSpace

Browse/Search Results:  1-10 of 68 Help

Selected(0)Clear Items/Page:    Sort:
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Some remarks about the possible blow-up for the Navier-Stokes equations 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 页码: 19
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Anisotropic Littlewood-Paley Theory  blow-up criteria  incompressible Navier-Stokes equations  
Sign-changing bubble tower solutions for the supercritical H,non-type equations 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 4, 页码: 1227-1246
Authors:  Cao, Daomin;  Liu, Zhongyuan;  Peng, Shuangjie
Favorite  |  View/Download:5/0  |  Submit date:2019/12/13
Sign-changing bubble tower solutions  Henon-type equation  Lyapunov-Schmidt reduction  
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609-2627
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
Interior regularity criteria  Navier-Stokes equations  LPS criterion  harmonic function  suitable weak solution  
Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2017, 卷号: 147, 期号: 6, 页码: 1215-1232
Authors:  Guo, Zongming;  Mei, Linfeng;  Zhang, Zhitao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
expanding annuli  bifurcation  symmetry breaking  negative exponent  Morse index  
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
L-infinity continuation principle to the non-baratropic non-resistive magnetohydrodynamic equations without heat conductivity 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, 卷号: 39, 期号: 14, 页码: 4234-4245
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
full compressible magnetohydrodynamic system  blow-up criterion  zero resistivity criterion  vacuum  
Vanishing Viscosity Solutions of the Compressible Euler Equations with Spherical Symmetry and Large Initial Data 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2015, 卷号: 338, 期号: 2, 页码: 771-800
Authors:  Chen, Gui-Qiang G.;  Perepelitsa, Mikhail
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
approximateacousticcloakingininhomogeneousisotropicspace 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 12, 页码: 2631
Authors:  Li Jingzhi;  Liu Hongyu;  Mao Shipeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10